# SDR 96ZZZX3732

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85GA
- Make and model: Snias AS350B
- Aircraft serial: 2362
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004004
- Condition: Paint Departed
- Location: T/R
- Part time: 1,426 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AN APPROXIMATE 6 INCH SQUARE PIECE OF PAINT WAS SHED FROM THE POLY ABRASION STRIP TOWARD THE BLADE TIP DURING FLIGHT.  A HIGH VIBRATION SET IN AND HELICOPTER LANDED IMMEDIATELY.  CAUSE OF PROBLEM WAS DUE TO THE POLYURETHANE SHEET BECOMING SOFT AND GUMMY; THUS, PAINT COMES OFF READILY DUE TO LACK OF ADHESION.  THE SOLUTION APPEARS TO BE REPLACEMENT OR REDESIGN OF MATERIAL DUE TO ITS SUSCEPTIBILITY OF THIS OCCURRENCE IN A HUMID ENVIRONMENT.
